# SDR 97FDEA00848

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208391
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) AFT BAY BS 1148, RBL 35 - BL 0, WL 208 AT FASTENER HOLES.  *S/D*  REPAIRED FLOORBEAM AT BS 1148 LOWER CHORD, RBL 35 TO BL 0, WL 208 IAW FED-EX SRM 53-10-8.
